# SDR UPS97821961

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1765
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 1765, LONG 34R IS CORRODED.  REMOVED AND REPLACED STRINGER 34R FROM STA 1690 TO 1766 IAW SRM 53-2-2 FIG 10 AND SRM 51-1-21.
